Pacific Journal of Mathematics

Sample function regularity for Gaussian processes with the parameter in a Hilbert space.

Peggy Tang Strait

Article information

Source
Pacific J. Math., Volume 19, Number 1 (1966), 159-173.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102993962

Mathematical Reviews number (MathSciNet)
MR0198537

Zentralblatt MATH identifier
0146.37805

Subjects
Primary: 60.40

Citation

Strait, Peggy Tang. Sample function regularity for Gaussian processes with the parameter in a Hilbert space. Pacific J. Math. 19 (1966), no. 1, 159--173. https://projecteuclid.org/euclid.pjm/1102993962


Export citation

References

  • [1] K. Borsuk, Analytic geometry in n dimensions, (in Polish) (in particular Chapter IV.)
  • [2] Z. Ciesielski, Holder conditions for realizations of Gaussian processes, Trans. Amer. Math. Soc. 99, (1961).
  • [3] Paul Levy, Le mouvement Brownien, Gauthier-Villars, Paris, 1954, 72.
  • [4] Paul Levy,Processus stochastique et mouvement Brownien, Gauthier-Villars, Paris, 1948, 276-293.
  • [5] Paul Levy, Random functions:A Laplacian random functiondepending on a point of Hilbert space, University of California Publications in Statistics, Vol. 2, No. 10, (1956), 195-206.
  • [6] L. A. Lusternik and W. I. Sobolev, Introduction to functional analysis, Moskva, 1951 (in Russian) (in particular pp. 225-227).
  • [7] V. S. Varadarajan, Notes from special topics in probability; Courant Institute of Mathematical Sciences, Spring, 1962 (especially p. 91, Proposition 11.3, Kolmogorov's theorem).